Quantization of the Blow-Up Value for the Liouville Equation with Exponential Neumann Boundary Condition

Article
  • 1 Downloads

Abstract

In this paper, we analyze the asymptotic behavior of solution sequences of the Liouville-type equation with Neumann boundary condition. In particular, we will obtain a sharp mass quantization result for the solution sequences at a blow-up point.

Keywords

Neumann problem Concentration–compactness phenomena Blow-up behaviors Mass quantization 

Mathematics Subject Classification

35B40 35J65 

References

  1. 1.
    Brezis, H., Merle, F.: Uniform estimates and blow-up behavior for solutions of \(-\,\Delta u=V(x)e^{u }\) in two dimensions. Commun. Partial Differ. Equ. 16, 1223–1253 (1991)CrossRefMATHGoogle Scholar
  2. 2.
    Bao, J., Wang, L.H., Zhou, C.Q.: Blow up analysis for solutions to Neumann boundary value problem. J. Math. Anal. Appl. 418, 142–162 (2014)MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Chen, W., Ding, W.: Scalar curvatures on \(S^2\). Trans. Am. Math. Soc. 303, 365–382 (1987)MATHGoogle Scholar
  4. 4.
    Chang, S.Y.A., Gursky, M.J., Yang, P.C.: The scalar curvature equation on 2- and 3-spheres. Calc. Var. Partial Differ. Equ. 1, 205–229 (1993)MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Chen, C.C., Lin, C.S.: Topological degree for a mean field equation on Riemann surfaces. Commun. Pure Appl. Math. 56, 1667–1727 (2003)MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Chen, W., Li, C.: Classification of solutions of some nonlinear elliptic equations. Duke Math. J. 63, 615–623 (1991)MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Chang, S.Y.A., Yang, P.C.: Prescribing Gaussian curvature on \(S^2\). Acta Math. 159, 215–259 (1987)MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Djadli, Z.: Existence result for the mean field problem on Riemann surfaces of all genuses. Commun. Contemp. Math. 10, 205–220 (2008)MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    Ding, W., Jost, J., Li, J., Wang, G.: Existence results for mean field equations. Ann. Inst. H. Poincare Anal. Non Lineaire 16, 653–666 (1999)MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Ding, W., Jost, J., Li, J., Wang, G.: An analysis of the two-cotex case in the Chern–Simons–Higgs model. Calc. Var. Partial Differ. Equ. 7, 87–97 (1998)CrossRefMATHGoogle Scholar
  11. 11.
    Guo, Y.X., Liu, J.Q.: Blow-up analysis for solutions of the Laplacian equation with exponential Neumann boundary condition in dimension two. Commun. Contemp. Math. 8, 737–761 (2006)MathSciNetCrossRefMATHGoogle Scholar
  12. 12.
    Jost, J., Wang, G., Zhou, C.Q.: Metrics of constant curvature on a Riemann surface with two corners on the boundary. Ann. Inst. H. Poincare Anal. Non Lineaire 26, 437–456 (2009)MathSciNetCrossRefMATHGoogle Scholar
  13. 13.
    Jost, J., Wang, G., Zhou, C.Q., Zhu, M.M.: The boundary value problem for the super-Liouville equation. Ann. Inst. H. Poincare Anal. Non Lineaire 31, 685–706 (2014)MathSciNetCrossRefMATHGoogle Scholar
  14. 14.
    Liouville, J.: Sur l’équation aux différences partielles \(\frac{d^2}{dudv}\log \lambda \pm \frac{\lambda }{2a^2}=0\). J. Math. Pures Appl. 18, 71 (1853)Google Scholar
  15. 15.
    Li, Y.Y., Shafrir, I.: Blow-up analysis for solutions of \(-\,\Delta u=Ve^u\) in dimension two. Indiana Univ. Math. J. 43, 1255–1270 (1994)MathSciNetCrossRefMATHGoogle Scholar
  16. 16.
    Li, Y.Y., Zhu, M.J.: Uniqueness theorems through the method of moving spheres. Duke Math. J. 80, 383–417 (1995)MathSciNetCrossRefMATHGoogle Scholar
  17. 17.
    Nolasco, M., Tarantello, G.: Double vortex condensates in the Chern-Simons-Higgs theory. Calc. Var. Partial Differ. Equ. 9, 31–94 (1999)MathSciNetCrossRefMATHGoogle Scholar
  18. 18.
    Struwe, M., Tarantello, G.: On the multivortex solutions in the Chern–Simons gauge theory. Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat. 1, 109–121 (1998)MathSciNetMATHGoogle Scholar
  19. 19.
    Spruck, J., Yang, Y.: On multivortices in the electroweak theory I: existence of periodic solutions. Commun. Math. Phys. 144, 1–16 (1992)MathSciNetCrossRefMATHGoogle Scholar
  20. 20.
    Tarantello, G.: Multiple condensate solutions for the Chern–Simons–Higgs theory. J. Math. Phys. 37, 3769–3796 (1996)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© School of Mathematical Sciences, University of Science and Technology of China and Springer-Verlag GmbH Germany, part of Springer Nature 2018

Authors and Affiliations

  1. 1.School of Mathematical SciencesShanghai Jiao Tong UniversityShanghaiChina

Personalised recommendations